MathSciNet Relay Station
MathSciNet bibliographic data
MR1070927 57M25 (20C99 20F34)
Burde, Gerhard ${\rm SU}(2)$-representation spaces for two-bridge knot groups. Math. Ann. 288 (1990), no. 1, 103–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement